# SDR SIMA201108105

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 19,908 hours, 14,744 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9300 THE CREW REPORTED THAT DURING CRUISE RECEVIED A PARKING BRAKE WARNING.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH INSULATION REPAIR OF SHORTED WIRE FBH2416-22 ABOVE FRAME LOCATED BETWEEN ASCU AND JB10 IAW EEC SPM 20-33-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
